MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline; TRAY CAUTI TEMP SENS MF 14FR 10ML SAFE

MEDLINE INDUSTRIES, LP Medline; TRAY CAUTI TEMP SENS MF 14FR 10ML SAFE
Model Number URO170814TSQ
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility urine was leaking around the catheter which required the staff to remove the catheter and replaced it with a new catheter.
 
Additional Manufacturer Narrative
According to the facility urine was leaking around the catheter which required the staff to remove the catheter and replaced it with a new catheter.No additional information is available at this time.The sample was returned for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
Medline
Common Device Name
TRAY CAUTI TEMP SENS MF 14FR 10ML SAFE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key16930050
Report Number1417592-2023-00213
Device Sequence Number6934858
Product Code OHR
UDI-Device Identifier10193489723496
UDI-Public10193489723496
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberURO170814TSQ
Device Catalogue NumberURO170814TSQ
Device Lot Number592211004
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/02/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2023
Initial Report FDA Received Date05/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown